Striae atrophicans are a type of stretch mark as a result of thinned skin. It usually follows medical conditions like Cushing's syndrome, steroid treatment, prolonged use of contraceptive pills, chemotherapeutic agents, antibiotics, Marfan syndrome, chronic liver diseases, anorexia nervosa, etc. It is more common in women than in men.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I am 21 years old. My main concern is, I have a lot of stretch marks on my body. I had them on my shoulder and thighs since I was 10 years old. Now, I have them even on my belly and biceps area. For the past three months, I have been working out. I do not feel it is because of working ou... Read Full »
Answer: Hi, Welcome to icliniq.com. I have checked the photographs (attachment removed to protect patient identity) and noticed that you have a lot of old stretch marks on your shoulders and abdomen. I would suggest you start topical application of Tretinoin cream 0.1% on the stretch marks daily at night... Read Full »